Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 10, 2011, 3:58 PM MST. It took effect at Mar 11, 2011, 9:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 3:58 PM MST (22:58 UTC)
- In effect from
- Mar 11, 2011, 9:00 AM MST
- Expired
- Mar 11, 2011, 2:52 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
563 WWUS75 KABQ 102258 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 PM MST THU MAR 10 2011 ...WINDY CONDITIONS EXPECTED ALONG THE SANGRE DE CRISTO MOUNTAINS AND INTO THE CENTRAL HIGHLANDS OF NEW MEXICO... .WESTERLY WINDS ALOFT ARE EXPECTED TO STRENGTHEN TONIGHT AND INTO FRIDAY OVER NORTHERN AND CENTRAL NEW MEXICO WHILE A SURFACE LOW DEVELOPS IN THE EASTERN PLAINS OF THE STATE. THROUGH LATE MORNING FRIDAY THE LOWER LAYERS OF THE ATMOSPHERE ARE EXPECTED TO DESTABILIZE...ALLOWING THESE STRONGER WEST WINDS TO MIX DOWN TO THE SURFACE. OCCASIONAL GUSTS UP TO 50 MPH WILL BE POSSIBLE...CREATING DANGEROUS CROSS WINDS ALONG NORTH TO SOUTH ORIENTED ROADS. WINDS WILL THEN DECREASE IN SPEED BY LATE AFTERNOON AND INTO THE EARLY EVENING. NMZ513>515-523-110500- /O.NEW.KABQ.WI.Y.0012.110311T1600Z-110312T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- 358 PM MST THU MAR 10 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. * LOCATION...THE PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL HIGHLANDS INCLUDING THE CLINES CORNERS AREA. * WINDS...WILL BE SUSTAINED FROM THE WEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL QUICKLY STRENGTHEN THROUGH THE LATE MORNING HOURS FRIDAY...PEAKING THROUGH THE EARLY AFTERNOON. THE STRONGEST WINDS SHOULD DIMINISH AFTER SUNSET FRIDAY. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 3 MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...REDUCED VISIBILITY IN BLOWING DUST WILL CREATE HAZARDOUS TRAVEL CONDITIONS. TRAVELERS ALONG NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE STRONG CROSS WINDS. THIS INCLUDES U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTE 3. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
4 follow-up statements
568 WWUS75 KABQ 110459 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 959 PM MST THU MAR 10 2011 ...WINDY CONDITIONS EXPECTED ALONG THE SANGRE DE CRISTO MOUNTAINS AND INTO THE CENTRAL HIGHLANDS OF NEW MEXICO... .WESTERLY WINDS ALOFT WILL PICK UP TONIGHT AND INTO FRIDAY MORNING OVER NORTH AND CENTRAL NEW MEXICO WHILE A SURFACE LOW DEVELOPS NEAR THE TEXAS BORDER. THROUGH EARLY AFTERNOON FRIDAY THE LOWER LAYERS OF THE ATMOSPHERE ARE EXPECTED TO DESTABILIZE...FORCING TO SOME DEGREE THESE STRONGER WEST WINDS TO MIX DOWN TO THE SURFACE. OCCASIONAL GUSTS UP TO 50 MPH WILL BE POSSIBLE...CREATING DANGEROUS CROSS WINDS ALONG NORTH TO SOUTH ORIENTED ROADS. AS WINDS ALOFT DECREASE WITH TIME FRIDAY AFTERNOON...SURFACE WINDS WILL ALSO BEGIN TO DECREASE BY LATE AFTERNOON AND INTO THE EVENING. NMZ513>515-523-111300- /O.CON.KABQ.WI.Y.0012.110311T1600Z-110312T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- 959 PM MST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. * LOCATION...THE PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL HIGHLANDS INCLUDING THE CLINES CORNERS AREA. * WINDS...SUSTAINED FROM THE WEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL QUICKLY STRENGTHEN THROUGH THE LATE MORNING HOURS FRIDAY...PEAKING DURING THE EARLY AFTERNOON. THE STRONGEST WINDS SHOULD DIMINISH BY OR NOT LONG AFTER SUNSET FRIDAY. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 3 MILES OR BRIEFLY LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...REDUCED VISIBILITY IN BLOWING DUST WILL CREATE HAZARDOUS TRAVEL CONDITIONS. TRAVELERS ALONG NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE STRONG CROSS WINDS. THIS INCLUDES U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTE 3. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
868 WWUS75 KABQ 111145 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 AM MST FRI MAR 11 2011 ...WINDY CONDITIONS ALONG THE SANGRE DE CRISTO MOUNTAINS AND INTO THE CENTRAL HIGHLANDS OF NEW MEXICO... .WESTERLY WINDS ALOFT WILL PICK UP THIS MORNING OVER NORTH AND CENTRAL NEW MEXICO WHILE A SURFACE LOW DEVELOPS NEAR THE TEXAS BORDER. THROUGH EARLY THIS AFTERNOON THE LOWER LAYERS OF THE ATMOSPHERE ARE EXPECTED TO DESTABILIZE...FORCING TO SOME DEGREE THESE STRONGER WEST WINDS TO MIX DOWN TO THE SURFACE. OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE...CREATING DANGEROUS CROSS WINDS ALONG NORTH TO SOUTH ORIENTED ROADS. AS WINDS ALOFT DECREASE WITH TIME FRIDAY AFTERNOON...SURFACE WINDS WILL ALSO BEGIN TO DECREASE BY LATE AFTERNOON AND INTO THE EVENING. NMZ513>515-523-111900- /O.CON.KABQ.WI.Y.0012.110311T1600Z-110312T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- 445 AM MST FRI MAR 11 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING. * LOCATION...THE PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL HIGHLANDS INCLUDING THE CLINES CORNERS AREA. * WINDS...SUSTAINED FROM THE WEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL QUICKLY STRENGTHEN THROUGH THE LATE MORNING HOURS...PEAKING DURING THE EARLY AFTERNOON. THE STRONGEST WINDS SHOULD DIMINISH BY OR NOT LONG AFTER SUNSET FRIDAY. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 3 MILES OR BRIEFLY LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...REDUCED VISIBILITY IN BLOWING DUST WILL CREATE HAZARDOUS TRAVEL CONDITIONS. TRAVELERS ALONG NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE STRONG CROSS WINDS. THIS INCLUDES U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTE 3. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
716 WWUS75 KABQ 111900 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1200 PM MST FRI MAR 11 2011 ...WINDY CONDITIONS TO CONTINUE ALONG THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT CENTRAL HIGHLANDS... .STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH A FEW GUSTS BETWEEN 40 AND 50 MPH WILL PERSIST THROUGH THE AFTERNOON HOURS. THE WORST CONDITIONS ARE EXPECTED ALONG INTERSTATE 40 FROM CLINES CORNERS TO SANTA ROSA. THE STRONG WINDS MAY KICK UP AREAS OF BLOWING DUST WHICH COULD CAUSE BRIEF VISIBILITY RESTRICTIONS...ESPECIALLY NEAR OPEN FIELDS. MOTORISTS CAN EXPECT DANGEROUS CROSS WINDS ALONG NORTH TO SOUTH ORIENTED ROADS. AS WINDS ALOFT DECREASE WITH TIME THIS AFTERNOON...SURFACE WINDS WILL ALSO BEGIN TO DECREASE BY LATE AFTERNOON AND INTO THE EVENING. NMZ513>515-523-120100- /O.CON.KABQ.WI.Y.0012.000000T0000Z-110312T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- 1200 PM MST FRI MAR 11 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * LOCATION...THE PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL HIGHLANDS INCLUDING THE CLINES CORNERS AREA. * WINDS...SUSTAINED FROM THE WEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS BETWEEN 40 AND 50 MPH. * TIMING...THE STRONGEST WINDS WILL PEAK DURING THE EARLY AFTERNOON BEFORE DIMINISHING JUST AFTER SUNSET. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...REDUCED VISIBILITY IN BLOWING DUST WILL CREATE HAZARDOUS TRAVEL CONDITIONS. TRAVELERS ALONG NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE STRONG CROSS WINDS. THIS INCLUDES U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTE 3. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
168 WWUS75 KABQ 112152 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MST FRI MAR 11 2011 NMZ513>515-523-112300- /O.CAN.KABQ.WI.Y.0012.000000T0000Z-110312T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- 252 PM MST FRI MAR 11 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. STRONG WINDS HAVE DIMINISHED THIS AFTERNOON AND THE ADVISORY HAS BEEN CANCELLED. BREEZY WESTERLY WINDS OF 15 TO 25 MPH WITH A FEW GUSTS BETWEEN 30 AND 40 MPH WILL STILL BE POSSIBLE THROUGH SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:21 PM MST, 37 minutes earlier.
Area forecast discussion, Mar 10, 3:21 PM MST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MST THU MAR 10 2011 .DISCUSSION...ABSOLUTELY STELLAR WEATHER IS CURRENTLY IN PLACE OVER NEW MEXICO TODAY. CONDITIONS ARE VERY DRY...BUT FORTUNATELY WINDS ARE TAME AND ONLY A FEW SPORADIC LOCALES ARE CURRENTLY EXPERIENCING OCCASIONAL GUSTS. AS WAS EXPECTED...THE RIDGE ALOFT AND ASSOCIATED HEIGHT FIELDS HAVE ALLOWED TEMPERATURES TO CREEP ABOVE NORMAL. CIRRUS CLOUDS WILL CONTINUE TO STREAM INTO THE STATE OVERNIGHT...AND MID LEVEL FLOW WILL SHARPEN UP A BIT FROM THE WEST AS PRESSURE FALLS AT THE SURFACE BEGIN MARKING THE DEVELOPMENT OF THE LEE SIDE TROUGH IN THE NORTHEAST. FOR THE END OF THE WORK WEEK...MODELS CONTINUE TO DEPICT AN UPPER LEVEL SHORT WAVE TROUGH MOVING ACROSS THE NORTHERN ROCKIES. MODELS ARE STILL WANTING TO KEEP THIS FEATURE FAIRLY WEAK WITH THE BEST MOISTURE FAR REMOVED NORTH OF NEW MEXICO...BUT STILL THE MID LEVEL FLOW WILL STRENGTHEN ENOUGH TO BE OF CONCERN FOR THE LAND OF ENCHANTMENT. AS WINDS RISE TO 25 TO 40 KT AT H7 OVER THE CENTRAL AND NORTHERN MOUNTAINS THEY WILL CREATE SOME GUSTY CONDITIONS FROM MID MORNING FRIDAY THROUGH THE AFTERNOON. AREAS DOWNWIND OF THE CENTRAL MOUNTAINS WILL ALSO BECOME QUITE WINDY TOWARD CLINES CORNERS AND SANTA ROSA. HAVE HOISTED A WIND ADVISORY FOR THE CLINES CORNERS AREA NORTHWARD TO THE PEAKS AND EAST SLOPES OF THE SANGRES FOR FRIDAY TO ACCOUNT FOR THIS. EFFICIENT MIXING IS EXPECTED FROM SURFACE TO 650-600 MB IN MOST CENTRAL AND EASTERN LOCALES WITH STEEP LAPSE RATES OF 8-10 C/KM...BUT THE STRENGTH OF THE WIND ON THE PLAINS WILL BE DEPENDENT UPON PLACEMENT OF SURFACE LOW SINCE SOME OF THE STRONGER MOMENTUM ALOFT WILL NOT BE FULLY JUXTAPOSED OVER THE AREA DURING PEAK HEATING/MIXING. SURFACE LOW IS EXPECTED TO SAG FARTHER SOUTHWARD INTO THE EAST CENTRAL PLAINS NEAR THE TEXAS BORDER BY LATE AFTERNOON...AND THE LOW DOES NOT APPEAR TO BE TERRIBLY ROBUST. IF THIS ALTERS...MIDNIGHT SHIFT CAN EXPAND THE ADVISORY. THE BACK DOOR COLD FRONT IS FORECASTED TO ARRIVE A BIT EARLIER FRIDAY AFTERNOON AND INTO THE EVENING BASED ON PROGRESSION OF THE AFOREMENTIONED SURFACE LOW. MODELS HAVE ALSO BACKED OFF ON THE WESTWARD PROGRESSION OF THE FRONT...SO IT DOES NOT APPEAR THAT THE BOUNDARY WILL BE ABLE TO PENETRATE ANY GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN. SOME INCREASE IN LOW LEVEL MOISTURE IS EXPECTED BEHIND THE FRONT...BUT MID LEVELS WILL REMAIN FAR TOO PARCHED FOR ANY PRECIPITATION DEVELOPMENT. TEMPERATURES WILL RUN SLIGHTLY COOLER ON SATURDAY...CLOSER TO SEASONAL VALUES...WHILE THE CENTRAL TO WESTERN ZONES OF NEW MEXICO REMAIN ABOVE NORMAL. ZONAL FLOW WILL BE THE RULE FOR THE NEXT SEVERAL DAYS WITH A FEW SEEMINGLY INSIGNIFICANT PERTURBATIONS TRACKING NORTH OF NEW MEXICO. WAVES ON BOTH SATURDAY AND SUNDAY WILL ONLY OFFER SPARSE PRECIPITATION CHANCES IN THE NORTHERNMOST MOUNTAINS NEAR THE COLORADO BORDER. BY SUNDAY NIGHT AND INTO MONDAY AND MONDAY NIGHT...THE GFS IS JUMPING INTO MORE SPRINGTIME SIGNATURES WITH RETURN FLOW OFF OF THE GULF OF MEXICO USHERING IN SOME MUCH HIGHER DEWPOINTS IN THE 50S FOR FAR EASTERN NEW MEXICO. THE FIRST INTRUSIONS OF THE SEASON SUCH AS THIS ARE ALWAYS VERY DIFFICULT FOR THE MODELS TO PINPOINT...AND OFTEN THE SHALLOW NATURE OF THE MOISTURE LEADS TO A QUICK MIXING OUT OF THE MOISTURE DURING DIURNAL HEATING. HAVE KEPT THE FORECAST MOSTLY DRY THROUGH THE REMAINDER OF NEXT WEEK FOR NOW. NOT UNTIL NEXT WEEKEND IS THERE ANY EVIDENCE THAT THE ZONAL FLOW WILL FINALLY BREAK DOWN AND SUCCUMB TO A TROUGH PASSAGE. 52 && .AVIATION...VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. WHILE CEILINGS AND VISIBILITIES WILL NOT BE A CONCERN...A TIGHTENING SURFACE PRESSURE GRADIENT WILL DEVELOP ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT CENTRAL HIGHLANDS FRIDAY MORNING THROUGH FRIDAY AFTERNOON. SUSTAINED WESTERLY WINDS OF 20 TO 30 KTS WITH A FEW GUSTS AT OR ABOVE 40 KTS WILL BE POSSIBLE. PATCHY BLOWING DUST COULD RESULT. WINDS WILL SUBSIDE AFTER SUNSET. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. KW && .FIRE WEATHER...RED FLAG WARNING FOR NM ZONES 107 AND 108. FIRE WEATHER WATCH FOR NM ZONES 103 AND 104. UPPER LEVEL RIDGE STILL ANCHORED OVER NEW MEXICO TODAY WILL BEGIN TO BREAK DOWN TONIGHT AND ESPECIALLY ON FRIDAY. GENERALLY POOR OVERNIGHT RECOVERIES CAN BE EXPECTED EAST OF THE CENTRAL MOUNTAINS AND ESPECIALLY OVER SOUTHERN PORTIONS OF THE FORECAST AREA. FAIR TO GOOD RECOVERIES EXPECTED OVER THE WEST AND NORTH. PRESSURE FALLS WILL INDUCE A LEE SIDE SURFACE TROUGH ACROSS THE EASTERN PLAINS ON FRIDAY. INCREASING 700MB FLOW WILL LEAD TO EFFICIENT MIXING AND STRONGER WINDS ALONG THE SUMMITS OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT CENTRAL AND SOUTH CENTRAL HIGHLANDS...EAST CENTRAL AND SOUTHEAST PLAINS. THE HIGHEST CONFIDENCE FOR CRITICAL CONDITIONS REMAINS ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS TO TUCUMCARI WITH A CONCENTRATED AREA OF EXTREMELY CRITICAL OR DANGEROUS CONDITIONS POSSIBLE FROM CLINES CORNERS TO SANTA ROSA. EVEN MODEL PROGGED DEWPOINTS IN THE 0 TO -5 RANGE ARE FORECAST WITH TEMPERATURES NEAR 70 AND SUSTAINED WESTERLY WINDS IN THE 25 TO 30 KT RANGE. FIRE GROWTH POTENTIAL IN THESE AREAS COULD BE EXPLOSIVE GIVEN IGNITION. LESS CONFIDENCE IN PLACE FOR ZONES 103 AND 104 GIVEN THE FASTER SOUTHWARD MOVEMENT OF THE SURFACE LOW AND PROGRESSION OF THE BACKDOOR COLD FRONT. DID COLLABORATE IN HOUSE WITH INCIDENT METEOROLOGIST AND WITH SPC AND SURROUNDING WFOS AND CAME TO SIMILAR CONCLUSION. 700MB WINDS STILL PROGGED IN THE 30 TO 40 KT RANGE EVEN WITHIN THE CENTRAL AND WESTERN PORTIONS OF ZONES 103 AND 104. THERE IS ENOUGH UNCERTAINTY TO LEAVE THE WATCH ATTM AND LET THE EVENING AND OR MIDNIGHT SHIFT MAKE THE FINAL CALL. BACKDOOR COLD FRONT WILL BRING AN INCREASE IN LOW LEVEL MOISTURE ACROSS THE EAST FRIDAY NIGHT INTO EARLY SATURDAY WHICH WILL ALLEVIATE THE CRITICAL CONDITIONS. SUNDAY THROUGH TUESDAY...A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK TO THE NORTH OF THE FORECAST AREA TAKING THE BULK OF ANY MOISTURE INTO COLORADO. APART FROM A FEW ISOLATED SHOWERS/SNOW SHOWERS OVER THE NORTHERN HIGH TERRAIN...THERE WILL BE MINIMAL PRECIPITATION CHANCES THROUGH THE NEXT WEEK. SOME SHALLOW MOISTURE RETURN WILL BE POSSIBLE EACH MORNING ACROSS THE EAST BUT NOTHING DEEP ENOUGH TO STICK AROUND FOR LONG. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 64 31 66 / 0 0 0 0 DULCE........................... 21 59 20 64 / 0 0 0 0 CUBA............................ 20 64 21 64 / 0 0 0 0 GALLUP.......................... 21 66 23 65 / 0 0 0 0 EL MORRO........................ 25 63 26 63 / 0 0 0 0 GRANTS.......................... 19 68 21 67 / 0 0 0 0 QUEMADO......................... 20 67 22 68 / 0 0 0 0 GLENWOOD........................ 31 74 35 72 / 0 0 0 0 CHAMA........................... 19 54 23 56 / 0 0 0 0 LOS ALAMOS...................... 34 63 36 62 / 0 0 0 0 PECOS........................... 29 65 31 63 / 0 0 0 0 CERRO/QUESTA.................... 24 59 26 59 / 0 0 0 0 RED RIVER....................... 17 50 22 52 / 0 0 5 5 ANGEL FIRE...................... 20 54 24 53 / 0 0 5 5 TAOS............................ 25 62 26 63 / 0 0 0 0 MORA............................ 29 62 30 58 / 0 0 0 0 ESPANOLA........................ 26 70 27 69 / 0 0 0 0 SANTA FE........................ 29 69 32 66 / 0 0 0 0 SANTA FE AIRPORT................ 30 70 31 68 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 35 71 36 65 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 37 73 39 68 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 30 75 32 70 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 33 74 33 70 / 0 0 0 0 LOS LUNAS....................... 33 73 34 72 / 0 0 0 0 RIO RANCHO...................... 34 72 33 70 / 0 0 0 0 SOCORRO......................... 38 77 41 75 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 26 69 31 65 / 0 0 0 0 TIJERAS......................... 34 71 35 67 / 0 0 0 0 MORIARTY/ESTANCIA............... 24 72 25 67 / 0 0 0 0 CLINES CORNERS.................. 32 69 34 61 / 0 0 0 0 GRAN QUIVIRA.................... 37 71 37 69 / 0 0 0 0 CARRIZOZO....................... 32 74 36 70 / 0 0 0 0 RUIDOSO......................... 40 66 41 61 / 0 0 0 0 CAPULIN......................... 24 67 24 62 / 0 0 0 0 RATON........................... 24 70 25 64 / 0 0 0 0 SPRINGER........................ 30 72 29 64 / 0 0 0 0 LAS VEGAS....................... 31 68 31 61 / 0 0 0 0 CLAYTON......................... 37 77 28 63 / 0 0 0 0 ROY............................. 33 73 26 63 / 0 0 0 0 CONCHAS......................... 36 80 36 68 / 0 0 0 0 SANTA ROSA...................... 36 79 35 69 / 0 0 0 0 TUCUMCARI....................... 35 82 33 68 / 0 0 0 0 CLOVIS.......................... 35 79 36 66 / 0 0 0 0 PORTALES........................ 34 81 35 69 / 0 0 0 0 FORT SUMNER..................... 36 82 37 69 / 0 0 0 0 ROSWELL......................... 32 87 39 74 / 0 0 0 0 PICACHO......................... 31 81 37 75 / 0 0 0 0 ELK............................. 29 75 29 69 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM TO 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ107-108. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104. WIND ADVISORY FROM 9 AM TO 6 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ513>515-523. && 52/17
Hazardous weather outlook, Mar 10, 6:02 AM MST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MST THU MAR 10 2011 NMZ501>540-111300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 5 PM FRIDAY FOR EASTERN TORRANCE COUNTY AND THE EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE SAME TIME PERIOD FRIDAY ACROSS NORTHEAST NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE NEXT TUESDAY ACROSS EAST CENTRAL AND NORTHEAST NEW MEXICO. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:42 AM MST | Red Flag Warning | ABQ | 37 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.